| Model Number |
EVOLUTFX-23 |
| Medical Device Problem Code |
Perivalvular Leak (1457)
| Health Effect - Clinical Code |
Valvular Insufficiency/ Regurgitation (4449)
| Date of Event |
01/10/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that following the implant procedure of a transcatheter valve, a post-operative echocardiogram was performed that revealed moderate paravalvular leak (pvl).Subsequently, the patient was transferred to a different hospital and no treatment was performed at that time.Approximately 2 years and 10 months following the implant of the valve, a computed tomography (ct) scan was performed that revealed moderate pvl again.
Additional Manufacturer Narrative
Updated data: b5.H6.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Additional information was received that a balloon aortic valvuloplasty was performed using an 18 mm non-medtronic balloon to treat the moderate pvl.The pvl improved, but the patient was subsequently scheduled for an echocardiogram.